Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 20 de abril de 2024
  

Existence and uniqueness of solutions for non-linear stochastic partial differential equations.

Título inglés Existence and uniqueness of solutions for non-linear stochastic partial differential equations.
Título español Existencia y unicidad de soluciones de ecuaciones diferenciales en derivadas parciales estocáticas no lineales.
Autor/es Caraballo Garrido, Tomás
Organización Dep. Anál. Mat. Univ. Sevilla, Sevilla, España
Revista 0010-0757
Publicación 1991, 42(1): 51-74, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We state some results on existence and uniqueness for the solution of non linear stochastic PDEs with deviating arguments. In fact, we consider the equation dx(t) + (A(t,x(t)) + B(t,x(a(t))) + f(t)dt = (C(t,x(b(t)) + g(t))dwt, where A(t,·), B(t,·) and C(t,·) are suitable families of non linear operators in Hilbert spaces, wt is a Hilbert valued Wiener process, and a, b are functions of delay. If A satisfies a coercivity condition and a monotonicity hypothesis, and if B, C are Lipschitz continuous, we prove that there exists a unique solution of an initial value problem for the precedent equation. Some examples of interest for the applications are given to illustrate the results.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales en derivadas parciales ; Ecuaciones diferenciales estocásticas ; Ecuaciones diferenciales no lineales
Código MathReviews MR1181062
Código Z-Math Zbl 0764.60057
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es